# SDR QXEA2021060800284

- Difficulty date: June 6, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 11,456 hours, 6,834 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emer Open Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FORWARD SERVICE DOOR EMERGENCY DOOR OPENING BOTTLE PRESSURE IS LOW. CHARGED THE FORWARD SERVICE DOOR PNEUMATIC BOTTLE ASSEMBLY IAW E175 AMM 52-41-51-614-801-A.
